Congruence lattices, automorphism groups of finite lattices and planarity

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (4) 1989, pp. 137–142
(Received: 1989-05-29 )

G. Grätzer / H. Lakser

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Congruence lattices, automorphism groups of finite lattices and planarity

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.